# SDR DALA2017121308669

- Difficulty date: December 12, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 47,289 hours, 24,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR TIE AT FR 55 BETWEEN STRINGERS 42L TO 43L IN THE AFT CARGO COMPARTMENT, REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DRAWING D53476342.
